Dark matter as a localized scalar in the extra dimension


Creative Commons License

Iltan E. O.

EUROPEAN PHYSICAL JOURNAL C, vol.64, no.3, pp.417-420, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1140/epjc/s10052-009-1161-5
  • Title of Journal : EUROPEAN PHYSICAL JOURNAL C
  • Page Numbers: pp.417-420

Abstract

We consider a standard model singlet which is accessible to a single extra dimension and its zero mode is localized with Gaussian profile around a point different from the origin. This zero-mode scalar is a possible candidate for the dark matter and its annihilation rate is sensitive to the compactification radius of the extra dimension, the localization width and the position. For the case of non-resonant annihilation, we estimated the dark matter scalar location around a point, at a distance similar to 3x localization width from the origin, by using the annihilation rate which is based on the current relic density.